# SDR A6WA200840450

- Difficulty date: May 22, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 14,844 hours, 12,616 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THREE TIE DOWN CARGO DOOR NET AROUND FLOOR SCREW.  CORROSION ON THREE TIE DOWNS OF CARGO DOOR NET REMOVED AND TREATED IAW SRM 51-21-06. (A)
